Cart (Loading....) | Create Account
Close category search window
 

Robust stability of multivariable systems with both real parametric and norm bounded uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kemin Zhou ; Dept. of Electr. & Comput. Eng., Louisiana State Univ., Baton Rouge, LA, USA ; Guoxiang Gu

The robust stability of a multivariable system with both structured real parametric and unstructured norm bounded uncertainties is considered. It is shown that if the real parametric uncertainty enters only linearly and independently into the numerator matrix and the denominator characteristic polynomial, then the robust stability (or stability margin) can be tested (or calculated) exactly. It is also shown that this in fact gives a way to compute a class of real structured singular values

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 10 )

Date of Publication:

Oct 1992

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.